# SDR UALA2010092003476

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,866 hours, 12,559 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL BS 287 LT VERTICAL STIFFENER IS CRACKED.  MAJOR REPAIR ACCOMPLISHED: ENDS OF CRACK HAVE BEEN IDENTIFIED BY HFEC AND MARKED. ISSUED COA 616721 AND REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS IAW SRM.
